Analyticité des conditions de Whitney strictes
Annales de l'Institut Fourier, Volume 23 (1973) no. 3, pp. 215-226.

Let X be a reduced pure dimensional complex-analytic space and Y a nonsingular pure dimensional subspace of X such that dimension Y< dimension X.

The set of points of Y at which the strict Whitney conditions are not satisfied by (X,Y) is a proper analytic subspace of Y.

Soient X un espace analytique complexe réduit de dimension pure et Y un sous-espace lisse de X de dimension pure tel que dimension Y< dimension X.

L’ensemble des points de Y en lesquels les conditions de Whitney strictes ne sont pas satisfaites par (X,Y) est un sous-espace analytique propre de Y.

@article{AIF_1973__23_3_215_0,
     author = {Speder, Jean-Paul},
     title = {Analyticit\'e des conditions de {Whitney} strictes},
     journal = {Annales de l'Institut Fourier},
     pages = {215--226},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {23},
     number = {3},
     year = {1973},
     doi = {10.5802/aif.477},
     zbl = {0281.32007},
     mrnumber = {52 #8493},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.477/}
}
TY  - JOUR
TI  - Analyticité des conditions de Whitney strictes
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 215
EP  - 226
VL  - 23
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.477/
UR  - https://zbmath.org/?q=an%3A0281.32007
UR  - https://www.ams.org/mathscinet-getitem?mr=52 #8493
UR  - https://doi.org/10.5802/aif.477
DO  - 10.5802/aif.477
LA  - fr
ID  - AIF_1973__23_3_215_0
ER  - 
%0 Journal Article
%T Analyticité des conditions de Whitney strictes
%J Annales de l'Institut Fourier
%D 1973
%P 215-226
%V 23
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.477
%R 10.5802/aif.477
%G fr
%F AIF_1973__23_3_215_0
Speder, Jean-Paul. Analyticité des conditions de Whitney strictes. Annales de l'Institut Fourier, Volume 23 (1973) no. 3, pp. 215-226. doi : 10.5802/aif.477. https://aif.centre-mersenne.org/articles/10.5802/aif.477/

[1] G. Canuto et J.P. Speder, Un critère d'éclatement pour les conditions de Whitney, A paraître aux “Annali della Scuola Normale Superiore di Pisa”. | EuDML: 83640 | Numdam | Zbl: 0285.32007

[2] H. Hironaka, Normal cones in analytic Whitney stratifications. Publications Mathématiques n° 31, I.H.E.S. (1970). | EuDML: 103889 | Numdam | Zbl: 0219.57022

[3] H. Whitney, Tangents to analytic variety, Annals of Mathematics, Vol 81 (1965). | MR: 33 #745 | Zbl: 0152.27701

[4] O. Zariski, Studies in Equisingularity II, Equisingularity in codimension 1 (and characteristic zero), American J. of Mathematics, Vol 87 (1965). | Zbl: 0146.42502

Cited by Sources: